Positivity

, Volume 1, Issue 3, pp 193–218

On Conjugations for Functions with Values in Extensions of Ordered Groups

  • Juan-Enrique Martinez-Legaz
  • Ivan Singer
Article

Abstract

We continue our study of generalized conjugations for functions with values in the canonical enlargement of a complete ordered group, started in [10], which encompass various kinds of known conjugations and polarities. We obtain extensions, to this framework, of some results on d.c. duality theory and subdifferentials, and we give some applications to conjugations and subdifferentials for functions with values in \(\bar R_ + = [0, + \infty ] \).

Dualities generalized conjugation theory generalized subdifferentials 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barbu, V. and Precupanu, T.: Convexity and Optimization in Banach Spaces, Editura Academiei, BucureŔti and D. Reidel Publ. Co., Dordrecht, 1986.Google Scholar
  2. 2.
    Birkhoff, G.: Lattice Theory (Revised Ed.), Amer. Math. Soc. Coll. Publ. 25, New York, 1948.Google Scholar
  3. 3.
    Dolecki, S. and Kurcyusz, S.: On Φ-convexity in extremal problems, SIAM J. Control Optim. 16(1978), 277-300.Google Scholar
  4. 4.
    Ellaia, R. and Hiriart-Urruty, J.-B.: The conjugate of the difference of convex functions, J. Optim. Theory Appl. 49(1986), 493-498.Google Scholar
  5. 5.
    Hiriart-Urruty, J.-B.: From convex optimization to nonconvex optimization, in: F.H. Clarke, V.F. Demyanov and F. Giannessi (eds), Nonsmooth Optimization and Related Topics, Plenum Press, New York, London, 1989, pp. 219-239.Google Scholar
  6. 6.
    Hiriart-Urruty, J.-B. and Lemaréchal, C.: Convex Analysis and Minimization Algorithms, Grundlehren der Math. Wiss. 305, Springer-Verlag, Berlin, Heidelberg, New York, 1993.Google Scholar
  7. 7.
    Martínez-Legaz, J.-E.: Generalized conjugation and related topics, in: A. Cambini, E. Castagnoli, L. Martein, P. Mazzoleni and S. Schaible (eds), Generalized Convexity and Fractional Programming with Economic Applications, Lecture Notes in Econ. Math. Systems 345, Springer-Verlag, Berlin, Heidelberg, New York, 1990, pp. 168-197.Google Scholar
  8. 8.
    Martínez-Legaz, J.-E. and Seeger, A.: A formula on the approximate subdifferential of the difference of convex functions, Bull. Austral. Math. Soc. 45(1992), 37-41.Google Scholar
  9. 9.
    Martínez-Legaz, J.-E. and Singer, I.: Dualities between complete lattices, Optimization 21(1990), 481-508.Google Scholar
  10. 10.
    Martínez-Legaz, J.-E. and Singer, I.: *-dualities, Optimization 30(1994), 295-315.Google Scholar
  11. 11.
    Martínez-Legaz, J.-E. and Singer, I.: Subdifferentials with respect to dualities, ZOR-Math. Methods Oper. Res. 42(1995), 109-125.Google Scholar
  12. 12.
    Martínez-Legaz, J.-E. and Singer, I.: Dualities associated to binary operations on R, J. Conv. Anal. 2(1995), 185-209.Google Scholar
  13. 13.
    Martínez-Legaz, J.-E. and Singer, I.: An extension of d.c. duality theory, with an Appendix on *-subdifferentials, Optimization (to appear).Google Scholar
  14. 14.
    Moreau, J.-J.: Fonctionnelles convexes, Sémin. Eq. Dériv. Part. Collège de France, Paris, 1966-1967, No. 2.Google Scholar
  15. 15.
    Moreau, J.-J.: Inf-convolution, sous-additivité, convexité des fonctions numériques, J. Math. Pures Appl. 49(1970), 109-154.Google Scholar
  16. 16.
    Pshenichnyi, B.N.: Lçcons sur les jeux différentiels, in: Contrôle optimal et jeux différentiels, Cahier de l'IRIA no. 4 (1971).Google Scholar
  17. 17.
    Singer, I.: Some classes of non-linear operators generalizing the metric projection onto Čebyčev subspaces, in: R. Kluge (ed), Theory of Nonlinear Operators. Constructive Aspects, Abhandl. Akad. Wiss. DDR, Abt. Math.-Naturwiss.-Technik, 6N, Akademie-Verlag, Berlin, 1978, pp. 245-257.Google Scholar
  18. 18.
    Singer, I.: The norm of a linear functional with respect to a non-negative convex functional vanishing at the origin, J. Math. Anal. Appl. 78(1980), 367-377.Google Scholar
  19. 19.
    Singer, I.: Conjugation operators, in: G. Hammer and D. Pallaschke (eds), Selected Topics in Operations Research and Mathematical Economics, Lecture Notes in Econ. and Math. Systems 226, Springer-Verlag, Berlin, Heidelberg, New York, 1984, pp. 80-97.Google Scholar
  20. 20.
    Singer, I.: Generalizations of convex supremization duality, in: B.-L. Lin and S. Simons (eds), Nonlinear and Convex Analysis. Lecture Notes in Pure and Appl. Math., 107, M. Dekker, New York, 1987, pp. 253-270.Google Scholar
  21. 21.
    Volle, M.: Regularizations in Abelian complete ordered groups, J. Math. Anal. Appl. 84(1981), 418-430.Google Scholar
  22. 22.
    Volle, M.: Conjugaison par tranches et dualité de Toland, Optimization 18(1987), 633-642.Google Scholar

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • Juan-Enrique Martinez-Legaz
  • Ivan Singer

There are no affiliations available

Personalised recommendations